Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the numerical solution of the diffusion equation

Author: Øystein Tødenes
Journal: Math. Comp. 24 (1970), 621-627
MSC: Primary 65.68
MathSciNet review: 0275702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A proof given by C. E. Pearson $ [1]$ for the asymptotic convergence of the numerical solution of the diffusion equation is discussed, and found insufficient. A new, direct proof is given. A method given by Pearson, for improving the numerical solution when a discontinuity is present in the initial-boundary conditions, is considered in more detail.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68

Additional Information

PII: S 0025-5718(1970)0275702-X
Keywords: Asymptotic convergence, stationary solution, singular boundary conditions
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia